International Journal of                                                 Numerical Analysis & Modeling

 
 ISSN 1705-5105
 
"For the things of this world cannot be made known without a knowledge of mathematics" -----Roger Bacon
 
Contents

          

Volume 18  Number 1-6 (2021)

Volume 17  Number 1-6 (2020)

Volume 16  Number 1-6 (2019)

Volume 15  Number 1-6 (2018)

Volume 14  Number 1-6 (2017)

Volume 13  Number 1-6 (2016)

Volume 12  Number 1-4 (2015)

Volume 11  Number 1-4 (2014)

Volume 10  Number 1-4 (2013)

Volume 9  Number 1-4 (2012)

Volume 8  Number 1-4 (2011)

Volume 7  Number 1-4 (2010)

Volume 6  Number 1-4 (2009)

Volume 5  Number 1-4 (2008)

Volume 5    Special Issue    2008

Volume 4  Number 1-4 (2007)

 Volume 3  Number 1-4 (2006)

Volume 2  Number 1-4 (2005)

Volume 2    Special Issue    2005

 Volume 1  Number 1-2 (2004)

We welcome submission of your most recent and important research results to be included in the first several issues. Please send your manuscripts (ps or pdf ) by email to

ijnam@ualberta.ca    

Dr. Yanping Lin
Department of Mathematical & Statistical Sciences
University of  Alberta CAB 632 
Edmonton, Alberta, Canada   T6G 2G1   

Your manuscripts will be reviewed promptly and thoroughly. We promise that the publication will be timely upon the acceptance  and the  journal will make every efforts to ensure that your results will reach as many readers as possible. This journal is a quarterly publication.

The forthcoming papers in 2019

-------------------------------------------------------

                                                     

                

              Volume 18  (2021)                  

(all papers can be downloaded at the page numbers)                        

Volume  18,  Number  3 (2021)  --- Contents                

                             

X. Cheng, H. Xuan and Q. Xiao,  Analysis of Rothe method for                                         a variational-hemivariational inequality in adhesive contact problem                                      for locking materials ............................................................................................287

A. AL-Taweel, S. Hussain, R. Lin and P. Zhu,,  A stabilizer free weak                        Galerkin finite element method for general second-order elliptic problem......... ......311

W. Zhang, L. Hu, Z. Yang and Y. Nie, Error estimates for the Laplace                          interpolation on convex polygons...........................................................................324

I. Kesler, R. Lan and P. Sun,  The arbitrary Lagrangian-Eulerian finite                           element method for a transient Stokes/parabolic interface problem...........................339

M.Q. Tan, J. Cheng and C.-W. Shu, Stability of high order finite difference                       schemes with implicit-explicit time-marching for convection-diffusion and                         convection-dispersion equations..............................................................................362

D. Wang, Y. Cao, Q. Li and J. Shen,  A stochastic gradient descent                                  method for the design of optimal random interface in thin- film solar cells . .................384

Y. Qin, C. Wang and Z. Zhang,  A positivity-preserving and convergent                         numerical scheme for the binary fluid-surfactant system. ...........................................399

 

Volume  18,  Number  4 (2021)  --- Contents                

                             

J. Li, W. Zhang and J. Yue,  A deep learning Galerkin method                                           for the second-order linear elliptic equations............................................................427

I. Kayijuka, S. M. Ege, A. Konuralp and F. S. Topal, Fast Gauss-related          quadrature for highly oscillatory integrals with logarithm and Cauchy-logarithmic                  type singularities............................................................................................... ......444

M. Zheng, F. Liu and V. Anh, An effective algorithm for computing fractional           derivatives and application to fractional differential equations....................................458

I. Sykopetritou and C. Xenophontos,  An $hp$ finite element method for                         a singularly perturbed reaction-convection-diffusion boundary value problem
with two small parameters
......................................................................................
.481

C. Wang, A modified primal-dual weak Galerkin finite element method                              for second order elliptic equations in non-divergence form.....................................500

P. Sakkaplangkul and V. A. Bokil,  Convergence analysis of Yee-FDTD                  schemes for 3D Maxwell's equations in linear dispersive media . ...............................524

 

 

 

 

 

 

 

 

             ==  Northwestern Polytechnical  University and Institute for Scientific Computing  and Information  since 2004==